# SDR UIEA2017091801690

- Difficulty date: September 18, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,914 hours, 22,245 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Terminal
- Condition: Broken
- Location: Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE PRV, FOUND A BROKEN GROUND TERMINAL.  REPAIRED THE WIRE AND REPLACED TERMINAL LUG AT PRV LT IAW SWPM 20-30-00.  OPS CHECKED GOOD IAW 36-11-18-501.
